Get your Health question answered in 3 easy steps

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does accidentally taking an overdose of BP medicines in a 12 hour span cause complications ?

Hi, I normally take 1 each of: MYLAN-NIFEDIPINE ER 30mg and TEVA-HYDROCHLOROTHIAZIDE 25mg every morning around 730am - 8am for my blood pressure . Today, I did that, and then accidentally took them again at 8pm - twelve hours later. I m worried - should I be?
Mon, 23 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics
Dermatologist 's  Response
hi
both r use for high blood pressure.
they lower pressure.
if it taken in double dose ,u need not to worry.
but be alert as chance of low BP is there.
drink more water and take rest.
cHeck ur BP,if u feel giddiness or discomfort.
i dont think u need to consult doctor right now
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My wife this evening mistakenly took my mother s blood pressure medication instead of her diabetes meds. she tried throwing up and the dinner came up but we didn t notice any pills. her BP has been dropping slowly over the last two hours from 140/79 to just now 115/59. she is very nervous. is there anything I can give her to raise her BP? Coffee, Chocolate, ???

doctor1 MD

I have bad diarrhea amd cramps, so I got Enterogermina for diarrhea and some pills for cramps. I was told to take them once every 12 hours, and it seems to work for at least 3 hours, and then i feel sick again. I have recently taken 3 in the past 10 hours. Is that bad?

doctor1 MD

i met an accident on September 8, 2011. I had taken Signoflam with Moxikind625 CV. I was not prescribed any antacide. I took 8 signoflam and 8 moxikind. After 4 of each, I was not able to take more. Still i forced myself to complete the course. Yet after 8 of each I stopped taking those medicines. It s because, I was feeling very discomfort in my stomach like seviour pain and nausa. Later on yesterday one physician told me, Signoflam causes peptic ulcer . Even one tablet of Signoflam can cause blood vomiting . I dont know, how I could continue till 8 tablets . What will I do now?

Recent questions on NTC

doctor1 MD

I have been taking Losatan 100-25 MG and Amlodipine Besylate and started Adipex for weight loss. After two weeks and reducing Adipex to 1/2 pill twice daily my ankles swelled, joint aches and found it hard to breathe. Stopped Adipex when suffering breathing problems. Am I in danger, doctor said should be ok, but three days later, ankle swelling reduced, breathing better but sore and achy.

doctor1 MD

My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.

doctor1 MD

I started 5mg of amlodipine besylate on Wednesday in the icu due to high blood pressure. I missed one dose last night and started having slight chest discomfort that comes and goes. Doesn t it take longer to get into your system for you to feel affects of missing a dose?

doctor1 MD

Hi Dr,



I have been taking amlodipine besylate/atrivastatin calcium tablets5/40mg with atenolol tablets50 mg for the past one year.

BP seems to be a bit high during a routine test. i have B12 deficiency too with bloating problems. I feel giddy sometimes and feel a bit relaxed after a good nights sleep. Pl.advise.

doctor1 MD

HI, I recently had a heart procedure (November 7), called Oblation. Prior to this procedure I was on a high blood pressure medication called Amlodopine which worked fine in keeping my blood pressure in tow. After 5 years of headaches and muscle...

doctor1 MD

I had a total knee replacement about two years ago and had a bad experience with sickness after surgery thus i was not able to do physical therapy for about thirty days consequently i have very limited movement about thirty degrees, can this...

doctor1 MD

Hi, I take Simvastation, Amlodipine Besylate, and Omeprazole . I have been on them for about 2 years. I am 58 years old and have had erection and ejaculation problems during the same time frame which have gotten worst over the last 6 months. I...